# SDR AALA20110609TUL05

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,978 hours, 15,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER INTERCOSTAL CRACKED 5 PLACES STATIONS 1287 TO 1309.  INSTALLED INTERCOSTAL STATIONS 1287 TO 1309 PER AARD 51-10-00-5.
